MathSciNet Relay Station
MathSciNet bibliographic data
MR1442315 60J27 (60K25)
Böhm, W.; Mohanty, S. G. On the Karlin-McGregor theorem and applications. Ann. Appl. Probab. 7 (1997), no. 2, 314–325.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement